Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the equiconvergence between two Noerlund transformations


Author: Shimshon Zimering
Journal: Proc. Amer. Math. Soc. 19 (1968), 263-267
MSC: Primary 40.31
MathSciNet review: 0223784
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Richard G. Cooke, Infinite Matrices and Sequence Spaces, Macmillan & Co., Ltd., London, 1950. MR 0040451
  • [2] G. H. Hardy, Divergent Series, Oxford, at the Clarendon Press, 1949. MR 0030620
  • [3] Shimshon Zimering, On a Mercerian theorem and its application to the equiconvergence of Cesàro and Riesz transforms, Publ. Inst. Math. (Beograd) (N.S.) 1 (15) (1962), 83–91 (1962). MR 0176268
  • [4] E. W. Hobson, The theory of functions of a real variable, Vol. II, 2nd ed., Cambridge Univ. Press, New York, 1926.
  • [5] R. G. Cooke, On mutual and regular $ T$-limits, Proc. London Math. Soc. (2) 41 (1936), 114, 117-119.
  • [6] -, An extension of some recent results on mutual consistency of regular $ T$-limits, J. London Math. Soc. 12 (1937), 98-105.
  • [7] Ralph Palmer Agnew, Equiconvergence of Cesàro and Riesz transforms of series, Duke Math. J. 22 (1955), 451–460. MR 0071560
  • [8] G. M. Ortner, Equiconvergence of Riesz and Cesáro transforms of series, Dissertation abstracts 26 (1963), 1076.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.31

Retrieve articles in all journals with MSC: 40.31


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1968-0223784-6
Article copyright: © Copyright 1968 American Mathematical Society